Ambien overdose in dogs

Common Questions and Answers about Ambien overdose in dogs

ambien

Ambien is a drug that is almost impossible to overdose on. I once took a whole Rx, blacked out but came to walking 3 hours later. You say you used to be hooked on dope like pills and methadone? You really shouldn't be taking ambien. I once took some and then went and got some real dope. I'm just telling you my experience.
my 18 year old beagle needs to be put to sleep however I cannot afford the $40 fee for walking in the vet's door and the $75 fee to have her put down. Will 2 ambien and 2 klonopin help her ease out of this wicked world? I have no job, no credit cards, just love for stray dogs and cats.
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
but took 30 ambien in 10 days and 60 baclofen..so perhaps she bumped these 2 pills up in dose due to the avinza/morphine time released/ wd/to ease the wd...but her body is used to wd-ing every month...as she has absolutely no control and gobbles up the morphine in a week...her dtr said she would break the avinza capsule 4 at a time and chew the granules/she does not share this info with me/....but as i said this avinza wd was over...
You can quit tramadol. You can stop. You can recover. I believe in you!
Morning (barely) Moose Lips (lol)...... Sounds like you were up most the night, huh? I feel for you....we all seem to have sleep disturbances of SOME kind in recovery. I didn't have the insomnia so much as not being able to GET to sleep. I lingered some weeks; and I also went thru a spell where I would get VERY tired at really odd hrs of the day. Our damaged nervous systems are trying to repair themselves. It's back to that GAG word.....time.
No one would tell me or no one knew what happened to the person while their having an overdose. My question is What happens in a herion overdose?
I would not be awake at this hour with my dogs if I had same....... There is no embarassment or shame in reaching out for help. I've decided to tell my friends and family what I've hidden for many years (addiction). The majority are very supportive. Those that aren't, screw 'em. They ain't friends anyway. Listen to Dominoe. She's a good soul.
MY PERSONAL DIARY OF OXYCONTIN WITHDRAWAL. May I briefly fill in a little background.I am David aged 55 and employed as a postman/driver/sorter, well up until 38 months ago I had never been into hospital,well boy was that about to change.
Yet ive come to the point in my life where I have to stop it. I WANT to come off the cannabis and I feel such a failure for letting my family down all the time and my children. I do it to block out memories from the past, and every day all I do is sit in the house cause I also get scared and panic about going out even to town. Please someone help me this is my last resort as Ive tryed everything else now. Ive been to the doctors, drugs counselling,and normal councelling. PLEASE HELP !!
But that's not the most alarming part of Tramadol in my case. In my case the antidepressant that they tacked on to the cocktail is the thing that causes all the rough psychological and mental symptoms. It's a Two Fer One! I've been feeling like I was going crazy for a long time. And in addition to that; the scary suicidal ideation. The suicidal ideation vanished and returns ONLY if I get a flare up of withdrawal symptoms. That happens if I get over stressed.
Day 22 Cold Turkey Tramadol ... I woke up HAPPY. I used to wake up happy all the time, before the Tramadol. Waking up happy is good. Then I tried to move. I had to use my hands and arms to get up out of bed. My body has been pushed as far as it will go. So after trying all my best tricks (aminos, coffee, food, vitamins, water) I finally stopped the struggle and called in sick for work. Tomorrow will be a busier day anyhow.
He vomits (violently) many times a day, can't eat more than 1/2 cup of soup or a glass of Instant Breakfast in a day. He lays in his bed and I can hear him throwing up and moaning in agony and I don't know what to do!!! He can't take any Xanax or any opiods of any kind or the clinic won't give him the methadone, so I have no idea how to help ease his pain. Please, please tell me what I can do ... This is ripping my heart out!!!!
I do agree with the other posts here, I'm not sure that the PM doctor would give her that kind of medication, especially after an overdose. I'm hoping that maybe you could go in with her and see what she's telling the doctor, and if you possibly can maybe interact with the doctor a little and see what's happening. You may be saving her life. Please keep us posted on this, as we do care about what happens with people on this forum.
Therefore, all chronic use of pain meds MUST only go to a Pain Management Clinic and they have to follow very stringent State Laws whereas these Pain Management Clinincs which caused the new Laws to begin with because there were so many many unmonitored Pain Clinics (named Pill Mills) that people have been coming in form surrounding States to get 100s of pills and paying cash, and selling them on the streets.
The psych is against Benzos... I have Soma and Ambien. Would ambien work for sleep and I could cut down the alcohol slowly? Does anyone have any suggestions on tapering from Alcohol?
I took a prescription called Folcaps (which had 25 mgs of pyridoxine in it) for a year. In February of 06 I began experiencing symptoms which have now been diagnosed as Pyridoxine (b6) Toxicity Induced Neuropathy. I did not get this diagnosis until August 15, after four MRIs, several specialists and balance testing. My b6 blood level was 81 - the maximum safe level in this test was 32.
as this can do permanent damage to the nerve cells in your central nervous system(brain and apinal cord), cardiopulmonary system and smooth muscle in your digestive tract( mainly the large intestine as these are the areas of the body where opiate receptors are widely spread. Tapering as slowly as possible will almost eliminate withdrawal symptoms. Once you stop taking them you will probably feel some withdrawal symptoms so always taper as slowly as possible toward the end. xoxo- D.
I have just moved on to liquid oxy. I stopped a few weeks ago, I layed in bed, in pain, sweaty, diahrea, couldn't sleep, didn't even want to go anywhere, I hate it. I wonder if there is something they can give you to help with the withdrawls? I was thinking maybe I needed an anti depressant, but from reading some of the posts, it looks like I could maybe get addicted to anti depressant. I really dont want to move on from one drug to another, I want to be done with this ****. Any suggestions.
My wife thinks that I'm making things worse by turning all the clocks in the house (the ones that chime) off in order to avoid knowing the time so I don't panic by learning that I have ONLY a few hours left before I have to get up and get ready for work. Again, she thinks I am creating a great deal of anxiety for myself. Yes, I have a sleep study two years ago. I did not experience the tremor that night.
My itchiness has been getting progessively worse for the past few years. I'd say almost 3 yrs now. It's to the point where I can't even engage in intercourse with my partner, go shopping or even go out in the sun. I keep hearing and reading how Urticaria, usually has signs on the skin surface but I don't, except for the really bad itchy feeling.
I do receive a script for this med, but I've had a few doctors in the past few years because of insurance purposes so it has been easier to get these pills. My doctor is now telling me that I should really consider longterm treatment rather than short term. I still have not taken another pill since friday morning and I'm feeling a little better. I actually had a meal today, I can't say that I kept it all in, but at least I was able to eat.
I also have a dog and I read that this parasite is prevalent in dogs and NEEM is used to control it. I wonder if my dog is effecting my Blepharitis!!! I previous thought that contact with my pet caused my skin rashes & eye problems due to a general allergy to his dander. Now I'm thinking it may be his mites. After reading up on DEMODEX treatments online, I see that SEA BUCKTHORN OIL is also used to teat DEMODEX.
Hi, I have just diagonized with GERD only but negative to H.Poly bacteria. I have to tried variety of medicines (including homeo) for GERD but nothing works. Usually I don't blurp a lot. But there is lot of pain (not pain exactly but sort of strange feeling on the upper part of the stomach and doctors say this is common due to GERD) But I must say that I felt a lot better with had the candida related drug (Called Threelac bought from US). Usually I feel worse during the winter.
MedHelp Health Answers